MAUDE Adverse Event Report: LivaNova Deutschland S5 Mast Roller Pump 85; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland S5 Mast Roller Pump 85; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Catalog Number 10-88-60
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an s5 mast roller pump 85 for which a motor controller error occurred (432, "fault in motor controller").There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.D.4.Serial number is unknown.This information will be provided in a supplemental report if made available.H.4.As the serial number is unknown, the device manufacture date could not be determined.This information will be provided in a supplemental report if made available.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
S5 Mast Roller Pump 85
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50428663
Report Number9611109-2026-90392
Device Sequence Number9634793
Product Code DTQ
UDI-Device Identifier04033817900481
UDI-Public(01)04033817900481(11)181115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10-88-60
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown